I take Wellbutrin and Zoloft, I have been taking Zoloft longer then Wellbutrin. 4 Days before I started taking Wellbutrin I woke up one morning seeing green. I panicked calling for my mom. After going on Wellbutrin I have had eye problems 4 to 5 more times. I'm scared I'm going to go blind. I'm a 22 year old male. I also feel the left half of my body feel weaker then the right side, hands brain on left side. Have this happened to anyone else. At first these things only happened in the morning, now I have these symptom episodes throughout the day. I also feel lightheaded as apart of these symptoms. Sorry if I'm all over the place, I'm just very nervous and paranoid about this.
I have been in and off Wellbutrin for twelve years, I have never seen colors or had my body go numb or tingle. I take 350mg every day. The only eye issue I have had is seeing spots like little bubbles. I used to think it was my eyes and my eye Dr said no it had nothing to do with my vision. Personally I would go to the doc ASAP I would not mess around with the symptoms you are having it could be a number of things. I also take Zoloft with the Wellbutrin and as stated I have not had these issues. Good luck and take care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Jan 2013 • 1 answer
Updated 13 Apr 2015 • 1 answer
Updated 10 Dec 2013 • 1 answer
Updated 11 Apr 2017 • 6 answers
Updated 24 Apr 2015 • 1 answer